# SDR SIMA20130202005

- Difficulty date: February 2, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 5,530 hours, 3,404 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DECENDING INTO ICING CONDITIONS RECEIVED WG A/ICE FAIL FOLLOWED BY ICE COND -AI INOP CMC = NO MESSAGES, PERFORMED OPS CHK IAW AMM 30-00-00-700-802-A, OPS CHK OK.  VERIFIED PRESSURES AT EACH LOW PRESSURE MANIFOLD GREATER THAN 18 PSIG.
